# SDR DLM88050231

- Difficulty date: April 22, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 43,259 hours, 34,130 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT.  REPLACED DC X-TIE RELAY FOR BURNING.
